Israel Journal of Mathematics

, Volume 177, Issue 1, pp 369–389

An extension theorem for slice monogenic functions and some of its consequences

  • Fabrizio Colombo
  • Irene Sabadini
  • Daniele C. Struppa
Article

DOI: 10.1007/s11856-010-0051-8

Cite this article as:
Colombo, F., Sabadini, I. & Struppa, D.C. Isr. J. Math. (2010) 177: 369. doi:10.1007/s11856-010-0051-8

Abstract

Slice monogenic functions were introduced by the authors in [6]. The central result of this paper is an extension theorem, which shows that every holomorphic function defined on a suitable domain D of a complex plane can be uniquely extended to a slice monogenic function defined on a domain UD, determined by D, in a Euclidean space of appropriate dimension. Two important consequences of the result are a structure theorem for the zero set of a slice monogenic function (with a related corollary for polynomials with coefficients in Clifford algebras), and the possibility to construct a multiplicative theory for such functions. Slice monogenic functions have a very important application in the definition of a functional calculus for n-tuples of noncommuting operators.

Copyright information

© Hebrew University Magnes Press 2010

Authors and Affiliations

  • Fabrizio Colombo
    • 1
  • Irene Sabadini
    • 1
  • Daniele C. Struppa
    • 2
  1. 1.Politecnico di MilanoDipartimento di MatematicaMilanoItaly
  2. 2.Department of Mathematics and Computer SciencesSchmid College of Science Chapman UniversityOrangeUSA

Personalised recommendations